A Loewner Equation for Infinitely Many Slits (bibtex)
by Marc Technau, Niclas Technau
Reference:
Marc Technau, Niclas Technau, A Loewner Equation for Infinitely Many Slits, Computational Methods and Function Theory, 17, 255-272, (2017).
Bibtex Entry:
@article{technau2016loewner,
    title = {A {L}oewner Equation for Infinitely Many Slits},
   author = {Technau, Marc and Technau, Niclas},
  journal = {Computational Methods and Function Theory},
    pages = {255-272},
     year = {2017},
     volume=17,
      doi = {10.1007/s40315-016-0179-6},
  mrnumber = "3650545",
}